Order-defining relations in the ordered semigroup of all binary relations in a finite set
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1968), pp. 28-36
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1968_3_a4,
author = {Kh. M. Devadze},
title = {Order-defining relations in the ordered semigroup of all binary relations in a~finite set},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {28--36},
year = {1968},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1968_3_a4/}
}
Kh. M. Devadze. Order-defining relations in the ordered semigroup of all binary relations in a finite set. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1968), pp. 28-36. http://geodesic.mathdoc.fr/item/IVM_1968_3_a4/